Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Got stomach injury. Started weight gain, vomiting and abdominal pain. Could this be related to asthma?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2560 Questions
stomach injuryI injured my stomach about three weeks ago in a bicycle accident, the handlebar went sideways into my stomach leaving a bruise, now my chest bloats like I am a pregnant man. I occasionally throw up after a big meal which used to be easy for me to digest and burn off, I have experienced a bit of weight gain and it becomes difficult for me to wake up in the mornings now. what could be wrong and what type of doctor should I see for this . my middle abdomen hurts and breathing is sometimes difficult, I am a 5 foot 11 male weighing 180 pounds. I have been diagnosed with asthma and could this be asthma related ? I also should add that I am a smoker and I have on average a pack of cigarettes a day
Posted Wed, 8 Aug 2012 in Asthma and Allergy
Answered by Dr. Harish Naik 1 hour later
Welcome to XXXXXXX
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
Your symptoms are suggestive of Acute Gastritis. It would be nice if you have taken any medication for accident, like pain killers or any antibiotic.
I advice you to avoid spicy food, alcohol and smoking for few days. You can take over the counter medication like proton pump inhibitors, it reduces the gastric acid production. It should be taken once a day for a week, early morning before breakfast.
I advice you to follow this approach you should be fine and if the symptom persists i advice you to consult the physician for examination.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor